Reference Type | Journal (article/letter/editorial) |
---|
Title | Lunar ash flows: Isothermal approximation |
---|
Journal | Journal of Geophysical Research |
---|
Authors | Pai, S. I. | Author |
---|
Hsieh, T. | Author |
O'Keefe, John A. | Author |
Year | 1972 (July 10) | Volume | 77 |
---|
Issue | 20 |
---|
Publisher | American Geophysical Union (AGU) |
---|
DOI | doi:10.1029/jb077i020p03631Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 788129 | Long-form Identifier | mindat:1:5:788129:3 |
---|
|
GUID | 0 |
---|
Full Reference | Pai, S. I., Hsieh, T., O'Keefe, John A. (1972) Lunar ash flows: Isothermal approximation. Journal of Geophysical Research, 77 (20) 3631-3649 doi:10.1029/jb077i020p03631 |
---|
Plain Text | Pai, S. I., Hsieh, T., O'Keefe, John A. (1972) Lunar ash flows: Isothermal approximation. Journal of Geophysical Research, 77 (20) 3631-3649 doi:10.1029/jb077i020p03631 |
---|
In | (1972, July) Journal of Geophysical Research Vol. 77 (20) American Geophysical Union (AGU) |
---|
These are possibly similar items as determined by title/reference text matching only.